Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 86, Number 305

Eliminating the pollution effect in Helmholtz problems by local subscale correction
Daniel Peterseim.
Math. Comp. 86 (2017), 1005-1036
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614010
Finite element approximation for the dynamics of asymmetric fluidic biomembranes
John W. Barrett, Harald Garcke and Robert Nürnberg.
Math. Comp. 86 (2017), 1037-1069
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614011
Maximal $L^{p}$ analysis of finite element solutions for parabolic equations with nonsmooth coefficients in convex polyhedra
Buyang Li and Weiwei Sun.
Math. Comp. 86 (2017), 1071-1102
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614012
Error bounds for a Dirichlet boundary control problem based on energy spaces
Sudipto Chowdhury, Thirupathi Gudi and A. K. Nandakumaran.
Math. Comp. 86 (2017), 1103-1126
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614013
On the positivity of discrete harmonic functions and the discrete Harnack inequality for piecewise linear finite elements
D. Leykekhman and M. Pruitt.
Math. Comp. 86 (2017), 1127-1145
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614014
Proof of uniform convergence for a cell-centered AP discretization of the hyperbolic heat equation on general meshes
Christophe Buet, Bruno Després, Emmanuel Franck and Thomas Leroy.
Math. Comp. 86 (2017), 1147-1202
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614015
Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws: Analysis and application in one dimension
Christian Klingenberg, Gero Schnücke and Yinhua Xia.
Math. Comp. 86 (2017), 1203-1232
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614016
Application of generalized Gauss–Radau projections for the local discontinuous Galerkin method for linear convection-diffusion equations
Yao Cheng, Xiong Meng and Qiang Zhang.
Math. Comp. 86 (2017), 1233-1267
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614017
Half-space kinetic equations with general boundary conditions
Qin Li, Jianfeng Lu and Weiran Sun.
Math. Comp. 86 (2017), 1269-1301
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614018
Rigorous uniform approximation of D-finite functions using Chebyshev expansions
Alexandre Benoit, Mioara Joldeş and Marc Mezzarobba.
Math. Comp. 86 (2017), 1303-1341
Abstract, references and article information
Full-text PDF
MathSciNet review: 3614019
Spectral analysis and spectral symbol of matrices in isogeometric Galerkin methods
Carlo Garoni, Carla Manni, Stefano Serra-Capizzano, Debora Sesana and Hendrik Speleers.
Math. Comp. 86 (2017), 1343-1373
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614020
Sums of two $S$-units via Frey-Hellegouarch curves
Michael A. Bennett and Nicolas Billerey.
Math. Comp. 86 (2017), 1375-1401
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614021
Computing integral points on hyperelliptic curves using quadratic Chabauty
Jennifer S. Balakrishnan, Amnon Besser and J. Steffen Müller.
Math. Comp. 86 (2017), 1403-1434
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614022
A modular approach to cubic Thue-Mahler equations
Dohyeong Kim.
Math. Comp. 86 (2017), 1435-1471
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614023
Computation of Hurwitz spaces and new explicit polynomials for almost simple Galois groups
Joachim König.
Math. Comp. 86 (2017), 1473-1498
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614024
The Euler binary partition function and subdivision schemes
Vladimir Yu. Protasov.
Math. Comp. 86 (2017), 1499-1524
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614025
Errata to “Approximation classes for adaptive higher order finite element approximation”
Fernando D. Gaspoz and Pedro Morin.
Math. Comp. 86 (2017), 1525-1526
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3614026